# SDR IPXA2024012400101

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,737 hours, 18,903 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Not Seated
- Location: R1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 CONTROL DOOR HANDLE IS NOT SEATED CORRECTLY R1 DOOR EMERGENCY HANDLE (RED) IS CONFIGURED IN THE RIGHT NEUTRAL POSITION CORRECTLY IAW UPS MD11 52 CREW ENTRY DOORS TECH TIP. PLACARD REMOVED.
